MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO

HALYARD - IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO
Model Number CB006
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 24-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: unknown flow rate: unknown procedure: unknown cathplace: unknown it was reported that the pump delivered the full volume of 0.2% ropivacaine within 24-hours and the red tab on the bolus had not been removed while the device was in use.Additionally, the nurse spoke to anesthetist and determined that the red tab on the bolus had not been removed and the pump had delivered the full volume of 0.2% ropivacaine within 24-hours.The infusion was stopped immediately and the patient underwent toxicity testing.The patient recovered with no injury reported.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6822976
Report Number2026095-2017-00160
Device Sequence Number819360
Product Code MEB
UDI-Device Identifier30680651134746
UDI-Public30680651134746
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberCB006
Device Catalogue Number101347405
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/25/2017
Patient Sequence Number1
Patient Age83 YR
Patient Weight60